MAUDE Adverse Event Report: GREATBATCH PLYMOUTH; IMPLANTABLE LEAD

GREATBATCH PLYMOUTH; IMPLANTABLE LEAD
Model Number 4047
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) triggered a lead safety switch (lss) due to pacing impedance measurements out of range on the right ventricular (rv) lead.Technical services (ts) reviewed and provided troubleshooting options.This patient was seen in clinic and noise oversensing was noted, as well as pacing inhibition greater than two seconds.Ts stated this is likely related to a lead anomaly.Ts suggested to have the patient performed a patient-initiated interrogation (pii) until schedule for a replacement.This lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being filed to correct the original initial report that was filed in error as this is not a boston scientific product and boston scientific does not have reportability responsibility.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This product remains implanted and in-service.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description

Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer (Section G)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24210066
Report Number2124215-2026-05239
Device Sequence Number9635738
Product Code DTB
UDI-Device Identifier00821329900228
UDI-Public(01)00821329900228(11)220401(17)250401
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model Number4047
Device Catalogue Number4047
Device Lot Number329808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/01/2026
03/23/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/11/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale